Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 01:52:34 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 639360
  • Total Topics: 48532
  • Online Today: 173
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 139
Total: 143

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: New med allergies.  (Read 493 times)

0 Members and 1 Guest are viewing this topic.

Offline mitch777

  • Member
  • Posts: 3,534
New med allergies.
« on: November 30, 2013, 07:34:36 PM »
This past year or 2 I have suddenly had several allergic reactions to non-hiv meds. Hives and rashes. Topamax, aspirin, and at least 2 high blood pressure meds. (thinking that it might be 3 since I'm itching all over after being on the newest one for 3 days now)

Just wondered if hiv might play a role in this? Am I alone here?

m.
31 years hiv+ (oct. 2013) with a curtsy.

Offline idee

  • Member
  • Posts: 273
  • Hi...
Re: New med allergies.
« Reply #1 on: December 01, 2013, 06:13:04 PM »
I am not allergic to non-HIV meds. I am allergic to Reyataz though. I broke out in a rash from my head to my feet and could not stop itching.

Offline wolfthorn

  • Member
  • Posts: 85
Re: New med allergies.
« Reply #2 on: December 01, 2013, 07:52:06 PM »
A reconstituted immune system is a little hyperactive; so I would say that it probably is related. What blood pressure meds are you having problems with?
7/10/13: Oraquick at Home (+)
7/11/13: CD4 <20, VL 286,000
7/26/13: Start Stribild, Bactrim, Azithromycin
8/13/13: CD4 64, VL 1194
9/11/13: CD4 87, VL 511
10/14/13: CD4 164, VL 34
10/15/13: Stop Azithromycin!

Offline mitch777

  • Member
  • Posts: 3,534
Re: New med allergies.
« Reply #3 on: December 02, 2013, 02:55:18 PM »
A reconstituted immune system is a little hyperactive; so I would say that it probably is related. What blood pressure meds are you having problems with?

Ramipril: Had taken it for over 10 years before developing a chronic cough.
Losartan: Broke out in a major rash after 2 days.
Amlodipine: Current med.

My PC doc said that these are all from different classes.

The itching has improved a bit and the rash hasn't gotten any worse so I'm thinking the Amlodipine might work out ok. Just weird to suddenly have all of these reactions. Maybe it's just me.
31 years hiv+ (oct. 2013) with a curtsy.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.